Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Using walgreens homeopathic drops for ear pain and developed headache and pain in eyes. How to overcome ear pain?

User rating for this question
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2449 Questions
Hi I am having ear pain off late and have been using walgreens homeopathic ear drops.When ever i used to expose to cold weather, i develop head ache,pain on eyes and my ears block. The ear pain which i developed due to this has increased after an air travel.What should i do to overcome this?
Posted Sun, 1 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 2 hours later
Brief Answer: As below: Detailed Answer: Hi, Thank you for your query. 1. Get an eardrum examination, Impedance Audiometry (Tympanogram) to check for Eustachian Tube Dysfunction (ETD). 2. Ear pain that occurs or worsens after air travel is related to ETD or barotrauma due to the inability of the ears to adapt to the air pressure changes. 3. A Nasal endoscopy and a Sinus CT Scan will help check for any underlying nasal or sinus problem. 4. You may upload the CT images and test results here for an accurate assessment. 5. If medical management fails, Balloon Sinuplasty may be an option. I hope I have answered your query. If you have any follow up queries, I will be available to answer them. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor